Well, yes it can cause your dry eyes. Generally speaking, Accutane has active ingredients of isotretinoin and it is often used in acne, acne cystic. But by using them, you will get some side effects, such as the red eyes. In some cases, dry eyes may occur, for when using it, the production of tears in the eyes is decreased. In that way, it will lead to a lot of side effects, such as dry eyes, itchy eyes, and possibly ulcerations of the cornea. So it can be dangerous. Anyway, you should stop it when you have some symptoms. Also, just go and see the doctor.
Accutane is one of the most effective stuff for facial problems, however, it is quite irritative to our skin sometimes. If your skin is quite allergic to those accutane products, there might be some allergic reactions, such as red skin, itchy feeling, water eyes, etc. However, dry eyes are so rare that I've never heard of before. Maybe at the same time your eyes have got some trouble. Why not go and check your eyes first? And try to stop using accutane for some time.
Yes, it is very possible for you to get dry eyes because of accutane. Once you use the accutane, your skin will get sensitive which will affect the eyes nerves. That is why you get the dry eyes. You could use the eye drops to moisture the eyes. Or you could eat more food with vitamin C to moisture the eyes.